# SDR DALA2017052604281

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 28L UNDER THE FRAME AT BS 1440 - 1440+10, HAS AREAS CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-A1, DETAIL II.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED AND INSTALLED A REPAIR IAW SRM 53-00-3-R1.
